# SDR UIEA2025052100649

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: AC9227F1740
- Condition: Not Reported
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE FUEL FILTERS REQUIRE REPLACEMENT AT OR BEFORE 450 FLIGHT HOURS( REMOVED L/H FUEL FILTER REF 767 M/M 73-11-02-002-003-G00, OK TO INSTALL NEW FILTER. INSTALLED NEW FILTER ELEMENT REF 767 AMM 73-11-02-402-004-G00. LEAK CHECKED GOOD REF AMM 71-00-00-795-034-H03 )
